# SDR SWIA200311744

- Difficulty date: January 26, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 23,526 hours, 31,661 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 00553
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,430 hours, 10,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT 11500 FT, RECEIVED A 'CABIN ALT' LIGHT ON THE MAP WITH MASTER WARNING AND TRIPLE CHIME.  QRH PROCEDURE FOLLOWED, UNABLE TO CONTROL CABIN PRESSURE IN MANUAL MODE.  RETURNED TO SBA.  REPLACED PRESSURE CONTROLLER.  PRESSURIZED AIRCRAFT, OPS CHECK GOOD.
